Hello and thank you for your help. I am a 37 year old female with a long history of migraines. Over the past few years my migraines have gotten increasingly frequent and more intense. I presently am on Depakote-500mg daily for prevention and have been on it now for about two months. My migraines are definitley getting less severe and less frequent but for the past week am having a severe sharp pain every evening in the back of my head that I can feel in my neck as well and somewhat on my face. THis feels differently than a migraine and does not come on gradually but suddenly It feels like a sharp knife like pain that stops me in my tracks completely but goes away in about 15 minutes. Sometimes after the pain goes away, I become very dizzy and have to vomit. Any thoughts what this could be?
p.s.= I was experiencing the nausea and vomiting when I first went on the meds and the dr. checked my liver and it was okay. Just take prevacid now and that has helped somewhat.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.